Advanced Search
Article Contents
Article Contents

KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character

Abstract Related Papers Cited by
  • In this paper we present a new variant of the KAM theory, containing an artificial parameter $q$, $0 < q < 1$, which makes the steps of the KAM iteration infinitely small in the limit $q$↗$1$. This KAM procedure can be compared for $q<1$ with a Riemann sum which tends, for $q$↗$1$, to the corresponding Riemann integral. As a consequence this limit has all advantages of an integration process compared with its preliminary stages: Simplification of the conditions for the involved parameters and global linearization which therefore improves numerical results. But there is a difference from integrals: The KAM iteration itself works only for $q<1$, however, $q$ can be chosen as near to $1$ as we want and the limit $q$↗$1$ exists for all involved parameters. Hence, the mentioned advantages remain mainly preserved. The new technique of estimation differs completely from all what has appeared about KAM theory in the literature up to date. Only Kolmogorov's idea of local linearization and Moser's modifying terms are left. The basic idea is to use the polynomial structure in order to transfer, at least partially, the whole KAM procedure outside of the original domain of definition of the given dynamical system.
    Mathematics Subject Classification: Primary: 37J40; Secondary: 70H08, 70K43, 41A10.


    \begin{equation} \\ \end{equation}
  • [1]

    K. I. Babenko, Best approximations to a class of analytic functions, Izv. Akad. Nauk SSSR Ser. Mat., 22 (1958), 631-640.


    E. A. Coddington and N. Levinson, "Theory of Ordinary Differential Equations,'' McGraw-Hill Book Company, Inc., New York, 1955,


    R. A. DeVore and G. G. Lorentz, "Constructive Approximation,'' Springer-Verlag, Berlin, 1993.


    L. Hörmander and B. BernhardssonAn extension of Bohr's inequality, in "Boundary Value Problems for Partial Differential Equations and Applications,'' RMA Res. Notes Appl. Math., 29,


    J. Moser, Combination tones for Duffing's equation, Comm. Pure Appl. Math., 18 (1965), 167-181.doi: 10.1002/cpa.3160180116.


    J. Moser, Convergent series expansions for quasi-periodic motions, Math. Ann., 169 (1967), 136-176.doi: 10.1007/BF01399536.


    H. Rüssmann, On an inequality for trigonometric polynomials in several variables, in "Analysis, et cetera (Research papers published in honor of Jürgen Moser's 60th birthday)'' (eds. P. H. Rabinowitz and E. Zehnder), Academic Press, Boston, MA (1990), 545-562.


    H. Rüssmann, Invariant tori in non-degenerate nearly integrable Hamiltonian systems, Regul. Chaotic Dyn., 6 (2001), 119-204.doi: 10.1070/RD2001v006n02ABEH000169.

  • 加载中

Article Metrics

HTML views() PDF downloads(136) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint